Jump to content
ACN Latitudes Forums

Son's tics exploding, trying to figure out what to do


Bigal
 Share

Recommended Posts

Alan,

Can you take this medication only as needed? So only if there is a big flare up and it is causing distress you could take it then? Does it make them tired? Please let me know how it goes for your son.

 

Al the best,

 

Hi Mythree

 

I don't know what to say. It's got to be very hard to hear that from your daughter.

 

as for the medication, I just don't put that much weight in lists of possible side-effects. It seems like every pharmaceutical commercial has a huge list for every medicine. I trust my son's pediatrician. She agrees with the neurologist that it is safe. We are starting at a very low dose. And I will only be giving to him when he really needs it. If there is an adverse reaction, we'll stop.

 

Best

Alan

Link to comment
Share on other sites

I don't think either of those meds can be used that way...they need to be consistently taken or there can be more problems as the body adjusts to their chemicals and then experiences withdrawal when they are removed, which can be dangerous...at least that is the way most tic meds work, so I am assuming these are also that way

Link to comment
Share on other sites

Alan,

Can you take this medication only as needed? So only if there is a big flare up and it is causing distress you could take it then? Does it make them tired? Please let me know how it goes for your son.

 

Al the best,

 

Hi Mythree

 

I don't know what to say. It's got to be very hard to hear that from your daughter.

 

as for the medication, I just don't put that much weight in lists of possible side-effects. It seems like every pharmaceutical commercial has a huge list for every medicine. I trust my son's pediatrician. She agrees with the neurologist that it is safe. We are starting at a very low dose. And I will only be giving to him when he really needs it. If there is an adverse reaction, we'll stop.

 

Best

Alan

Yes mythree, that is what the ped neurologist told me to do. Give it to him when there is a flare-up. It may make him tired. That's a possible side effect. Also, it is difficult to know when to get off of it because you really don't know when he is waning.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...